About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 427382, 9 pages
http://dx.doi.org/10.1155/2014/427382
Research Article

Banach-Saks Type and Gurariǐ Modulus of Convexity of Some Banach Sequence Spaces

1Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
2Department of Mathematical Engineering, Yıldız Technical University, Davutpasa Campus, Esenler, 34750 Istanbul, Turkey
3Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
4Department of Mathematics, Istanbul Ticaret University, Üsküdar, Istanbul, Turkey

Received 5 August 2013; Accepted 4 October 2013; Published 26 March 2014

Academic Editor: Marek Wisla

Copyright © 2014 Henryk Hudzik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henryk Hudzik, Vatan Karakaya, Mohammad Mursaleen, and Necip Simsek, “Banach-Saks Type and Gurariǐ Modulus of Convexity of Some Banach Sequence Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 427382, 9 pages, 2014. doi:10.1155/2014/427382